MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV44US
Medical Device Problem Codes Migration (4003); Intravalvular regurgitation (4068)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Edwards received notification of an evoque valve in tricuspid position where it was reported that the valve malpositioned post deployment.During the procedure, the placement was somewhat deep after initial crossing but wire push achieved adequate height for capsule gap and subsequent capsule reveal.Some mild compromises on position and trajectory but quite straightforward for an internal jugular approach.Carcinoid leaflets allowed for leaflet capture very early in anchor reveal and the team was able to bring the valve near the annular plane for full valve deployment.After release of the valve, it settled more ventricular most prominently in anterior/septal aspect.Valve noted to be stable but with mild-moderate pvl anterior/septal, and moderate-severe central regurgitation.Additionally, there looked to be some sluggishness of the evoque leaflets resulting in regurgitation.No intervention planned at this time.
 
Additional Manufacturer Narrative
The event is captured by edwards lifesciences under complaint #: (b)(4).The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6 and h11.The complaint for malposition - valve embolizes into ventricle was confirmed with objective evidence.No manufacturing or functional non-conformities were found or identified from the imaging evaluation.The imaging evaluation indicated that during the valve deployment procedure, the valve was deployed too ventricular on the septal, anterior, lateral region.Potential contributing factors to the valve deployed too ventricular are plastered leaflets and suboptimal mpr imaging during leaflet capture based on the review of the images provided.No manufacturing or functional non-conformities were identified from the imaging evaluation.Since no manufacturing non-conformances were found and no labeling, training, or ifu deficiencies were identified, no preventative or corrective actions were required.The complaint for central regurgitation was confirmed with objective evidence.No manufacturing non-conformities were identified from the imaging evaluation.Imaging observed residual qualitatively moderate to severe transvalvular central tr.Due to the limited patient medical information, a definite root cause is unable to be determined.Since no manufacturing non-conformances were found and no labeling, training, or ifu deficiencies were identified, no preventative or corrective actions were required.

Brand Name
EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key20615823
Report Number2015691-2024-08341
Device Sequence Number12600997
Product Code NPW
UDI-Device Identifier00690103217445
UDI-Public(01)00690103217445(17)260604(11)240604
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/04/2026
Device Model Number9850EV44US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date12/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexFemale
Patient Weight62 KG